Volume 6, issue 4 (2006)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Small genus knots in lens spaces have small bridge number
1519

Kenneth L Baker

The $C$–polynomial of a knot
1623

Stavros Garoufalidis and Xinyu Sun

On links with cyclotomic Jones polynomials
1655

Abhijit Champanerkar and Ilya Kofman

Gromov's macroscopic dimension conjecture
1669

Dmitry V Bolotov

Vortices and a TQFT for Lefschetz fibrations on 4–manifolds
1677

Michael Usher

Legendrian links and the spanning tree model for Khovanov homology
1745

Hao Wu

From continua to $\mathbb{R}$–trees
1759

Panos Papasoglu and Eric L Swenson

Postnikov extensions of ring spectra
1785

Daniel Dugger and Brooke Shipley

Widths of surface knots
1831

Yasushi Takeda

The universal Khovanov link homology theory
1863

Gad Naot

Twisted Alexander polynomials detect the unknot
1893

Daniel S Silver and Susan G Williams

The homology of the Milnor fiber for classical braid groups
1903

Filippo Callegaro

Rigidification of algebras over multi-sorted theories
1925

Julia E Bergner

On the existence of branched coverings between surfaces with prescribed branch data, I
1957

Ekaterina Pervova and Carlo Petronio

Conjugacy of $2$–spherical subgroups of Coxeter groups and parallel walls
1987

Pierre-Emmanuel Caprace

Publication of this issue is now complete.